# SDR SWAA062919

- Difficulty date: August 7, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 57,326 hours, 46,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CABIN EMERGENCY EXIT SIGN FELL OUT.  REMOVED AND REPLACED EMERGENCY EXIT SIGN PER MM.
